Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 14, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 25, 2018, 2:59 PM EDT for Laurel County, Pulaski County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2018, 2:59 PM EDT (18:59 UTC)
- Expired
- Jun 25, 2018, 6:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Laurel County, KY, Pulaski County, KY
The radar
The Jackson,KY radar (KJKL), 108 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
203
WGUS53 KJKL 251859
FFWJKL
KYC125-199-252200-
/O.NEW.KJKL.FF.W.0014.180625T1859Z-180625T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
259 PM EDT MON JUN 25 2018
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Southern Laurel County in south central Kentucky...
Southeastern Pulaski County in south central Kentucky...
* Until 600 PM EDT.
* At 258 PM EDT, Doppler radar indicated thunderstorms producing
very heavy rain across the warned area. Doppler radar has
estimated that between 1 and 2 inches of rain has already fallen
across the warned area, and between 1 and 2 inches of additional
rainfall is expected across the area between 3 and 4 pm. Excessive
runoff will cause flash flooding of creeks and streams, roads, and
roadside culverts.
* Some locations that will experience flooding include...
London, Burnside, Sloans Valley, Fariston, Lake, Cane Creek,
Bronston, Lily, Huxley, Mount Victory, North Corbin and Sasser.
LAT...LON 3689 8459 3689 8462 3697 8467 3710 8427
3714 8395 3711 8392 3709 8386 3700 8396
3697 8407 3695 8409 3697 8413 3694 8416
3696 8422 3694 8423 3696 8426 3694 8430
3695 8437 3696 8437 3687 8458
$$
GEOGERIAN2 follow-up statements
989
WGUS73 KJKL 251936
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
336 PM EDT MON JUN 25 2018
KYC125-199-252200-
/O.CON.KJKL.FF.W.0014.000000T0000Z-180625T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurel KY-Pulaski KY-
336 PM EDT MON JUN 25 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHERN LAUREL AND SOUTHEASTERN PULASKI COUNTIES...
At 333 PM EDT, Doppler radar indicated thunderstorms containing very
heavy rainfall continuing move repeatedly across locations that have
already had significant rainfall. Excessive runoff will continue to
cause flash flooding of creeks and streams, roads, and roadside
culverts.
Some locations that will experience flooding include...
London, Burnside, Sloans Valley, Fariston, Lake, Cane Creek,
Bronston, Lily, Huxley, Mount Victory, North Corbin and Sasser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3689 8459 3689 8462 3697 8467 3710 8427
3714 8395 3711 8392 3709 8386 3700 8396
3697 8407 3695 8409 3697 8413 3694 8416
3696 8422 3694 8423 3696 8426 3694 8430
3695 8437 3696 8437 3687 8458
$$
GEOGERIAN249
WGUS73 KJKL 252157
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
557 PM EDT MON JUN 25 2018
KYC125-199-252207-
/O.EXP.KJKL.FF.W.0014.000000T0000Z-180625T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurel KY-Pulaski KY-
557 PM EDT MON JUN 25 2018
...THE FLASH FLOOD WARNING FOR SOUTHERN LAUREL AND SOUTHEASTERN
PULASKI COUNTIES WILL EXPIRE AT 600 PM EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3689 8459 3689 8462 3697 8467 3710 8427
3714 8395 3711 8392 3709 8386 3700 8396
3697 8407 3695 8409 3697 8413 3694 8416
3696 8422 3694 8423 3696 8426 3694 8430
3695 8437 3696 8437 3687 8458
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:20 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 25, 2:20 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 220 PM EDT Mon Jun 25 2018 .UPDATE... Issued at 200 PM EDT MON JUN 25 2018 Third round of showers and thunderstorms are developing to the southwest of the area and over the Cumberland Valley. Expect these to continue east with perhaps some growth to the north in the wake of the earlier storms that left behind over two inches in many places. Accordingly, many locations will have the potential for excessive rainfall through the rest of the afternoon and into the start of the evening. As a result, have hoisted a short fuse flash flood watch for the entire area though the main threat area is generally over the southern half of the CWA. Will watch the radar and model trends into the late afternoon hours and should the storms stay contained and properly settle the watch may be cancelled early. The grids have also been updated to reflect all this and also to incorporate the cooling effect of the rains. These have been sent to the NDFD and web servers. The HWO and ZFP were updated as well to include the FFA. UPDATE Issued at 1000 AM EDT MON JUN 25 2018 13z sfc analysis shows a warm front lying across eastern Kentucky. An earlier MCS exited the area to the east this morning. Currently the scope is relatively clear across the area while clouds remain thick in the east behind the weakening MCS. Temperatures are rebounding in the south quickly into the mid 70s while upper 60s and low 70s are found to the north. Whatever stabilization that the MCS may have provided in its wake is quickly waning and the instability is starting to build up again in the far southwest where skies are relatively clear with cu and some cloud streets evident on visible satellite. Conditions appear favorable for additional storm development in this area and points north as the instability builds with air mass recovery. Ongoing storms over central Kentucky and subsequent outflows from these will also contribute to a better environment for storms further east. The latest HRRR runs suggest another round or two of storms taking place today with heavy rain a concern. Organized storms look to be possible today, as well, with good shear and low level helicity contributing to rotating updrafts. Should better instability develop across the area there is a potential for severe storms with damaging wind gusts the main threat, but an isolated tornado cannot be ruled out. For this reason, SPC has upgraded a good portion of our CWA - generally south of the Mountain Parkway - to slight risk today. Have updated the grids in attempt to time the storms and adjust temps/dewpoints in light of the latest ShortBlend guidance. These have been sent to the NDFD and web servers with an updated HWO and ZFP issued, as well. UPDATE Issued at 705 AM EDT MON JUN 25 2018 Current conditions across the area feature the last of a line of showers and thunderstorms exiting eastern Kentucky to the east. Some scattered showers will remain over the north through the morning and into the early afternoon.Adjusted the cloud cover as well due to a clearing present in the IR this morning over southcentral Kentucky shifting east. This will bring a break and some more heating to the south into the early afternoon. Thus will expect more instability here. Have adjusted pops to represent this in the morning as this will lead to more convection making it into the south this afternoon. Tried to depict this in the pops. As well, bumped up the high temps a few degrees here. A fresh set of zones was sent out for this update. && .SHORT TERM...(Today through Tuesday) Issued at 451 AM EDT MON JUN 25 2018 Current conditions across the area features an MCS moving through central and eastern Kentucky this morning. Waning instability across the area and warming cloud tops indicate this system will continue to press eastward but become more of a heavy rainfall threat than a wind threat through the mid morning hours. The difficult part will be how this system evolves through the daytime hours. CAMs suggest the showers to remain over the north pushing east as some clearing happens in the south after the initial line passes through this morning. This may allow for some better heating through the day. Another disturbances pushes east through Kentucky by midday as the daytime heating allows for some more development in the afternoon. The issue here is lingering cloud cover as well as lingering showers across the area during the day. If some clearing does occur during the morning hours and into the midday hours then there maybe some validity to the CAMs bringing another line of convection through the area during the afternoon. Model soundings suggest the clearing in the south will allow sufficient destabilization but the north seems to be lacking the better instability. Nevertheless, anything that does develop this afternoon will be a marginal wind threat with minor flooding over already saturated areas. The marginal wind threat will also be confined to the south and southeast CWA. By tonight, the mentioned MCS will push through the area but lingering cloud cover behind the system with another disturbance on its heels will make for questionable fog development for Tuesday morning. Heating into the day on Tuesday will allow for destabilization again through the day. However, timing of the mentioned next disturbance moving into the area may use up a good bit of instability through the midday time frame. Models suggesting this scenario will mean scattered convection with no organization. Thus will not expect any strong storms through the day on Tuesday. However, this does not cancel out the flood threat. Training cells or at least a few good downpours over already saturated grounds could lead to some minor flood issues as well. .LONG TERM...(Tuesday night through Sunday) Issued at 451 AM EDT MON JUN 25 2018 The extended portion of the forecast begins on Tuesday night with the pattern featuring an upper low pushing into the Great Lakes region. Otherwise, the jet stream over the northern CONUS seems to be a more zonal pattern. During this time, ridging parked just off the southeast CONUS will continue to keep a steady flow of warm and moist tropical air into the OH Valley. The mentioned approaching upper low will drag a cold front through the area for Wednesday. This combined with the mentioned moist flow will keep a good chance for precip for Wednesday and into Wednesday night. In fact, model soundings suggest SB CAPE in the 2500 to 3000 range for Wednesday afternoon. This is also with PWAT values around the 1.75 inch range. Will expect some strong storms possible on with a heavy rain potential on Wednesday afternoon. The trough axis passes through the area Wednesday night as ridging maintaining over the southeast CONUS will slow the progression of the front as the better upper level support exits to the east. This will cause the front to stall over the area for Thursday. Thus will expect one more day of convection possible for Thursday afternoon as a slight chance will be warranted for showers and thunderstorms firing along the boundary. After this, by Friday the upper level pattern shifts as a massive ridge builds over the eastern CONUS squelching any convection for the rest of the extended. However, some indication of return flow remains for this period. Thus will expect hot above average high temps with dew points in the upper 60s to low 70s each day. Thus will expect muggy and uncomfortable condition with heat index values in the upper 90s to around 100 at times for Friday and into next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 220 PM EDT MON JUN 25 2018 An ongoing MCS is fading out to the northeast of the area while another round of storms is developing to the south and west of the TAF sites. Have included a tempo for the storm threat and IFR conditions through late afternoon with VCTS and mainly VFR level cigs and vis continuing after that into the evening. Outside of any storms winds will be light and variable. Fog tonight will be very dependent on any breaks that can develop in the clouds as the last of the storms will likely move off to the east early in the night. There could be some more develop and convection on Tuesday but likely not as widespread or impactful as today's. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM EDT this evening for KYZ044- 050>052-058>060-068-069-079-080-083>088-104-106>120. && UPDATE...GREIF SHORT TERM...SHALLENBERGER LONG TERM...SHALLENBERGER AVIATION...GREIF
Hazardous weather outlook, Jun 25, 2:00 PM EDT, 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 200 PM EDT Mon Jun 25 2018 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-262100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 200 PM EDT Mon Jun 25 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Thunderstorms will continue to cross the area this afternoon and into the evening. The strongest storms will be capable of damaging winds and heavy rain. The best threat for damaging winds will be south of the Mountain Parkway. Localized flooding will be possible where storms track repeatedly over an area. Thunderstorms will be possible again late tonight towards dawn. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible at times from Tuesday through Thursday evening. Some storms during the day Wednesday could produce excessive rainfall and gusty winds. Some locales may experience heat indices in excess of 100 degrees Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any instances of wind damage or flooding. SHALLENBERGER/GREIF
In the hours before
Special weather statement, Jun 25, 1:53 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
153 PM EDT MON JUN 25 2018
KYZ079-080-084-085-251830-
Whitley-McCreary-Laurel-Pulaski-
153 PM EDT MON JUN 25 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LAUREL...
SOUTHEASTERN PULASKI...MCCREARY AND WHITLEY COUNTIES...
At 152 PM EDT, radar indicated strong thunderstorms located along a
line extending from near Mount Victory to near Strunk.
Movement was east at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Williamsburg, Whitley City, Julip, Fariston, Cumberland Falls S.P.,
Zion Hill, Red Ash, Verne, Goldbug, North Corbin, Louden, Krupp,
Hightop, Hollyhill, Polly Camp, Youngs Creek, Nevisdale, Bark Camp,
Bon and Dixie.
LAT...LON 3660 8452 3701 8450 3709 8396 3698 8398
3699 8404 3695 8410 3686 8406 3685 8404
3682 8402 3682 8401 3659 8404
TIME...MOT...LOC 1752Z 264DEG 37KT 3700 8436 3660 8444
KASSpecial weather statement, Jun 25, 1:53 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
153 PM EDT MON JUN 25 2018
KYZ079-251830-
Pulaski-
153 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PULASKI COUNTY...
At 153 PM EDT, a strong thunderstorm was located over Science Hill,
or near Somerset, moving east at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Somerset, Science Hill, Stab, Bobtown, Grade, Ruth, Shopville, Dykes,
Dabney, Valley Oak, Bent, Hogue, Pulaski, Ferguson and Ware.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3722 8475 3725 8440 3721 8436 3706 8434
3708 8474 3721 8477
TIME...MOT...LOC 1753Z 266DEG 30KT 3715 8466
GEOGERIANLocal storm report, Jun 25, 2:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
217 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM NON-TSTM WND DMG 5 ENE PINEVILLE 36.79N 83.62W
06/25/2018 BELL KY 911 CALL CENTER
TREE FELL ON HOME ON HWY 119 ON HELTON ROAD. TREE ACROSS
ROAD AT MM12 ON 119 AT CALLOWAY.
&&
TBREWERLocal storm report, Jun 25, 2:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
223 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM NON-TSTM WND DMG PATHFORK 36.76N 83.46W
06/25/2018 HARLAN KY 911 CALL CENTER
TREE DOWN ON KY 72.
&&
TBREWERSpecial weather statement, Jun 25, 2:45 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
245 PM EDT MON JUN 25 2018
KYZ080-086-116-251930-
Clay-Knox-Laurel-
245 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAUREL...NORTH CENTRAL
KNOX AND CENTRAL CLAY COUNTIES...
At 244 PM EDT, a strong thunderstorm was located over Sublimity City,
or over London, moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
London, Manchester, Grace, Fariston, Pittsburg, Brightshade, Lake,
Cane Creek, Fogertown, Treadway, Goose Rock, Bush, Chestnutburg,
Jonsee, Herron, Hooker, Ice Cliff, Byron, Park Valley and Cottongin.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3701 8418 3723 8420 3726 8402 3726 8390
3728 8389 3731 8368 3700 8363
TIME...MOT...LOC 1844Z 264DEG 30KT 3711 8412
GEOGERIANSpecial weather statement, Jun 25, 2:58 PM EDT, 1 minute before
Special Weather Statement
National Weather Service JACKSON KY
258 PM EDT MON JUN 25 2018
KYZ086>088-116-117-251945-
Clay-Knox-Bell-Harlan-Leslie-
258 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARLAN...
NORTHEASTERN BELL...NORTHEASTERN KNOX...SOUTHERN LESLIE AND SOUTHERN
CLAY COUNTIES...
At 258 PM EDT, a strong thunderstorm was located over Himyar, or near
Barbourville, moving east at 45 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Harlan, Loyall, Wallins Creek, Big Fork, Sandy Fork, Hoskinston,
Bledsoe, Brightshade, Varilla, Coldiron, Barnyard, Salt Gum, Beverly,
Goose Rock, Black Snake, Saylor, Erose, Blanche, Napier and Jonsee.
LAT...LON 3672 8360 3703 8390 3705 8387 3707 8388
3716 8330 3689 8318
TIME...MOT...LOC 1858Z 250DEG 41KT 3685 8380
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:05 PM EDT | Special Weather Statement | JKL | Harlan | 25 min |
| Jun 25, 3:14 AM EDT | Special Weather Statement | JKL | Rockcastle | 31 min |
| Jun 25, 4:28 AM EDT | Special Weather Statement | JKL | Estill, Jackson, Lee, Owsley | 32 min |
| Jun 25, 4:43 AM EDT | Special Weather Statement | JKL | Laurel | 32 min |
| Jun 25, 7:01 AM EDT | Special Weather Statement | JKL | Pike | 29 min |
| Jun 25, 11:55 AM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Rockcastle | 2 hr |
| Jun 25, 12:05 PM EDT | Special Weather Statement | JKL | Whitley | 25 min |
| Jun 25, 12:26 PM EDT | Special Weather Statement | JKL | Whitley | 34 min |
| Jun 25, 12:50 PM EDT | Special Weather Statement | JKL | Bell | 25 min |
| Jun 25, 1:09 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Leslie | 36 min |
| Jun 25, 1:23 PM EDT | Special Weather Statement | JKL | Letcher | 37 min |
| Jun 25, 1:32 PM EDT | Severe Thunderstorm Warning | JKL | Letcher, Perry | 58 min |
| Jun 25, 1:42 PM EDT | Special Weather Statement | JKL | Floyd | 33 min |
| Jun 25, 1:43 PM EDT | Special Weather Statement | JKL | Harlan | 32 min |
| Jun 25, 1:53 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 37 min |
| Jun 25, 1:58 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski | 62 min |
| Jun 25, 2:00 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 5 hr |
| Jun 25, 2:02 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Laurel, Leslie, McCreary and 2 more | 58 min |
| Jun 25, 2:22 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Pulaski, Rockcastle | 3 hr |
| Jun 25, 2:45 PM EDT | Special Weather Statement | JKL | Clay, Laurel | 45 min |
| Jun 25, 2:58 PM EDT | Special Weather Statement | JKL | Leslie | 47 min |
| Jun 25, 3:18 PM EDT | Areal Flood Advisory | JKL | Jackson, Rockcastle | 117 min |
| Jun 25, 3:58 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Owsley | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.